Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Yup, packing on the pounds

Posted by spike4848 on December 29, 2001, at 8:27:07

In reply to Re: Yup, packing on the pounds spike4848, posted by bob on December 29, 2001, at 0:18:04

> Did the sexual dysfunction ever lessen at all?

Not for me. It lessened when I started trazodone for sleep. Trazodone I believe is a selective serotonin agonist, 5HT-2 receptor. But I also lost the antidepressant effect.

I also tried lowering the dose and adding lamitical. Not much help either.

> Did the weight gain ever stabilize?

I went from 180 to 225-220. I could stay at 215 if I drank simply water and diet soda with my sensible meals. I just got these crazy carbohydrate craving .... if I dieted in three days I would need to eat a pint of Ben and Jerry's Ice Cream. I would wake up with hunger pains.

1 - Nardil caused you memory problems?

Well, some minor memory problems .... but this was incombination with 0.5 of klonopin which contributed as well. Just forgot little things, like the names of people in a movie I just saw, studing was alittle harder.

2 - What drug or drug cocktails are you currently taking that isn't doing the job for you?

Since I have try so many antidepressants without luck with the exception of nardil and I have features of atypical depression, I thought it maybe possible I have mild bipolar features. So I am trying lithium still with 0.5 klonopin. Not much help either.

Spike


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:spike4848 thread:87980
URL: http://www.dr-bob.org/babble/20011222/msgs/88138.html